# SDR DHL2006750503

- Difficulty date: March 12, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, VHF ANTENNA DOUBLER HAS HEAVY CORROSION BETWEEN STR 30-29R, BETWEEN STA 1030-1050.  REMOVED VHF ANTENNA AND DOUBLER BETWEEN STR 30-29R, AT STA 1030-1050 IAW B727 SRM 51-30-2.  FOUND FUSE CORRODED, CUT OUT DAMAGED AREA, SIZE 2 X 3.5 INCHES STA 1040, BETWEEN STR 30-29R IAW B727 SRM 53-30-3 FIG 1, FAB DOUBLER FROM 2024-T3 0.80 SIZE 26.5 X 10 INCHES PO 9002727, IAW B727 SRM 53-30-3 FIG 1, TREATED AND PRIMED IAW B727 SRM 51-10-2, FAB CHANNEL FROM 7075-O 0.O50 SIZE 18 X 8 INCHES PO 9002695 IAW B727 SRM 51-20-1 AND 53-10-2.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER, CHANNEL AND ANTENNA IAW B727 SRM 53-30-3 FIG 1 AND 53-10-2.
